The density of compactly supported functions in the space $L_p^{(m)}(E_n)$
Doklady Akademii Nauk, Tome 149 (1963) no. 1, pp. 40-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_1_a9,
author = {S. L. Sobolev},
title = {The density of compactly supported functions in the space $L_p^{(m)}(E_n)$},
journal = {Doklady Akademii Nauk},
pages = {40--43},
year = {1963},
volume = {149},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_1_a9/}
}
S. L. Sobolev. The density of compactly supported functions in the space $L_p^{(m)}(E_n)$. Doklady Akademii Nauk, Tome 149 (1963) no. 1, pp. 40-43. http://geodesic.mathdoc.fr/item/DAN_1963_149_1_a9/